# SDR CALA0800983

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N16650
- Make and model: Boeing 737524
- Aircraft serial: 28911
- Aircraft time: 28,610 hours, 15,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 400R FRAME CRACKED AT AIR CONDITION (A/C) BRACKET BETWEEN S-8 AND S-9.  CUT OUT DAMAGE ON FRAME AT STATION 400 BETWEEN STR 8R AND 9R, REPAIRED SAME IAW EA 5310-04498.
